English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Quadratic algebras related to elliptic curves

Zotov, A. V., Levin, A. M., Olshanetsky, M. A., & Chernyakov, Y. B. (2008). Quadratic algebras related to elliptic curves. Theoretical and Mathematical Physics, 156(2), 1103-1122. doi:10.1007/s11232-008-0081-0.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2944-2 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2945-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zotov, A. V.1, Author              
Levin, A. M.1, Author              
Olshanetsky, M. A.1, Author              
Chernyakov, Y. B., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2008
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 408450
DOI: 10.1007/s11232-008-0081-0
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Theoretical and Mathematical Physics
  Alternative Title : Theoret. and Math. Phys
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 156 (2) Sequence Number: - Start / End Page: 1103 - 1122 Identifier: -